JOURNAL ARTICLE

A case of pemphigus vulgaris possibly triggered by quinolones

R Y Anadolu, A Birol, S Bostanci, A Boyvatt
Journal of the European Academy of Dermatology and Venereology: JEADV 2002, 16 (2): 152-3
12046820
Pemphigus vulgaris is an autoimmune blistering disorder in which both genetic and environmental factors, mainly drugs, are thought to play a part in its aetiopathogenesis. Although some drugs that contain thiol groups, such as D-penicillamine and captopril, and non-thiol drugs, such as cephalosporin, have been reported to trigger or induce pemphigus, there are no previous reports regarding the influence of quinolones in triggering this disease. Here we present a case of pemphigus possibly triggered by quinolones.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Trending Papers

Remove bar
Read by QxMD icon Read
12046820
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"

We want to hear from doctors like you!

Take a second to answer a survey question.